1st episode 2005 - Resolved on it's own after 6 months. Focal vision never very good after that although could read 20/20-1 on the charts.
2nd episode 2007 - Resolved on it's own after 3 months
3rd episode began Oct 2010-present - received Avastin injection in Oct and with no improvement or reduction in swelling.
My opthalmologist asked me to consider Visudyne PDT. I only have about a month or two to get back to 20/20 or I will probably lose my flying position and a significant loss of income so I need to make a decision soon. However, I am reluctant to do anything that may cause further or permanent vision loss. Do you believe there is a risk of long term side effects from the PDT? CNV? Macular degeneration? A restriction of blood flow to the retina? Any risk to the good eye?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.